It is currently Wed Aug 23, 2017 9:42 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Tue Aug 11, 2009 9:36 pm 
Offline
New Poster
New Poster

Joined: Tue Aug 11, 2009 9:15 pm
Posts: 1
Hello everyone, I have been addicted to Vics after hurting my knee in the army and had to have ACL surgery. That was in 1998 but it was not until my last surgery in 2004 when I really started heavy on Vics. I ended up at about 30-750's for the past 2 years and knew I had to quit but was terrified of the withdrawals. After seeing some of the post where people have quit and started over and over I really feel for you. This is my first time quitting and after about 16 hours of withdrawals the doc started me on sudoxone which was about 9 hours ago. I feel good except for some mild head sweating (weird I know) and that is after a total of 8mg. I am going to take probably 4 more mg before bed in an hour. I have to say for anyone reading this and have a similar story that sudoxone IS working and u can do this, trust me. This is coming from someone who procastinated doing this for the past year and a half. I am proud of every story in here of the people who have had the strength to overcome challenges much more serious than mine and wish you all the success in the world. Remember sudoxone does work and never give up no matter how many times you fall u need to pick yourself up wipe youself off and drive on!!!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 11, 2009 10:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
Hi and welcome to the forum. Congrats on your first day of Suboxone, it's a great recovery tool.

Don't worry about the sweating, that's a fairly common side effect and should go away in a week or two.

If I were you, I'd try to not take a dose before bed. It tends to keep people up/make it hard to sleep, and it's also a good idea to get out of the habit of dosing more than once per day. Of course, you should do what your doctor says...I'm just speaking from long experience.

Thanks for sharing your story, and don't discount how hard what you're going through really is. Just because you weren't out shooting heroin doesn't mean it's easy to get off the drugs. It's all a lot of hard work, figuring out why we do the stupid shit we do and learning how to deal with those triggers without opiates. Stick around and share your story, this is a great place for support.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group